# SDR FDEA200901150209

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 75,137 hours, 30,868 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

RIGHT MAIN GEAR INDICATED UNSAFE ON DEPARTURE COMPLIED WITH QRH AND DIVERTED TO LAX.  FOUND RT CRANK ASSY UPPER BOLT NUT MISSING.  LINK ASSY FOUND DAMAGED REMOVED AND REPLACED LINK ASSEMBLY AND PERFORMED OPS CHECK IN REF TO MM 32-61-15-4.  CHECKS GOOD OK TO CONTINUE.
